schliessen

Filtern

 

Bibliotheken

On Multiple Solutions of Concave and Convex Nonlinearities in Elliptic Equation on ℝN

We consider the existence of multiple solutions of the elliptic equation on ℝN with concave and convex nonlinearities.

Journal Title: Boundary Value Problems 01 January 2009, Vol.2009
Main Author: Kuan-Ju Chen
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 1687-2762 ; E-ISSN: 1687-2770 ; DOI: 10.1155/2009/147308
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: doaj_soai_doaj_org_article_a02b96b3e56c47a8861c45ea2b0805a1
title: On Multiple Solutions of Concave and Convex Nonlinearities in Elliptic Equation on ℝN
format: Article
creator:
  • Kuan-Ju Chen
subjects:
  • Mathematics
ispartof: Boundary Value Problems, 01 January 2009, Vol.2009
description: We consider the existence of multiple solutions of the elliptic equation on ℝN with concave and convex nonlinearities.
language: eng
source:
identifier: ISSN: 1687-2762 ; E-ISSN: 1687-2770 ; DOI: 10.1155/2009/147308
fulltext: fulltext_linktorsrc
issn:
  • 1687-2762
  • 16872762
  • 1687-2770
  • 16872770
url: Link


@attributes
ID560351762
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordidoai_doaj_org_article_a02b96b3e56c47a8861c45ea2b0805a1
sourceiddoaj_s
recordidTN_doaj_soai_doaj_org_article_a02b96b3e56c47a8861c45ea2b0805a1
sourcesystemOther
dbidDOA
display
typearticle
titleOn Multiple Solutions of Concave and Convex Nonlinearities in Elliptic Equation on ℝN
creatorKuan-Ju Chen
ispartofBoundary Value Problems, 01 January 2009, Vol.2009
identifier
subjectMathematics
descriptionWe consider the existence of multiple solutions of the elliptic equation on ℝN with concave and convex nonlinearities.
languageeng
oafree_for_read
source
version2
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
linktorsrc$$Uhttps://doaj.org/article/a02b96b3e56c47a8861c45ea2b0805a1$$EView_full_text_in_DOAJ
search
creatorcontribKuan-Ju Chen
titleOn Multiple Solutions of Concave and Convex Nonlinearities in Elliptic Equation on ℝN
description

We consider the existence of multiple solutions of the elliptic equation on ℝN with concave and convex nonlinearities.

subjectMathematics
general
0English
1SpringerOpen
210.1155/2009/147308
3Directory of Open Access Journals (DOAJ)
sourceiddoaj_s
recordiddoaj_soai_doaj_org_article_a02b96b3e56c47a8861c45ea2b0805a1
issn
01687-2762
116872762
21687-2770
316872770
rsrctypearticle
creationdate2009
addtitleBoundary Value Problems
searchscope
0doaj_full
1doaj1
scope
0doaj_full
1doaj1
lsr45$$EView_full_text_in_DOAJ
tmp01Directory of Open Access Journals (DOAJ)
tmp02DOA
startdate20090101
enddate20090101
lsr40Boundary Value Problems, 01 January 2009, Vol.2009
doi10.1155/2009/147308
citationvol 2009
lsr30VSR-Enriched:[pages, date]
sort
titleOn Multiple Solutions of Concave and Convex Nonlinearities in Elliptic Equation on ℝN
authorKuan-Ju Chen
creationdate20090101
lso0120090101
facets
frbrgroupid1478049890515563990
frbrtype5
newrecords20190714
languageeng
topicMathematics
collectionDirectory of Open Access Journals (DOAJ)
prefilterarticles
rsrctypearticles
creatorcontribKuan-Ju Chen
jtitleBoundary Value Problems
creationdate2009
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext_linktorsrc
addata
auKuan-Ju Chen
atitleOn Multiple Solutions of Concave and Convex Nonlinearities in Elliptic Equation on ℝN
jtitleBoundary Value Problems
date2009
risdate20090101
volume2009
issn1687-2762
eissn1687-2770
formatjournal
genrearticle
ristypeJOUR
abstract

We consider the existence of multiple solutions of the elliptic equation on ℝN with concave and convex nonlinearities.

pubSpringerOpen
doi10.1155/2009/147308
oafree_for_read
pages1-19